# SDR SIMA200120009

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: 7253711147
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT FLOOR SUPPORT ANGLE AT BL 34 IS CORRODED AT FORWARD END.  REMOVED AND REPLACED FLOOR SUPPORT IAW SAAB SRM 51-40-21.  (M)
